Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 4, Pages 713-718
http://dx.doi.org/10.1155/S0161171284000740

Some radius of convexity problems for certain classes of analytic functions

Mathematics Department, Science College of Education for Girls, Sitten Road, Riyadh, Saudi Arabia

Received 21 April 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida I. Noor and Hailah Al-Madifer, “Some radius of convexity problems for certain classes of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 713-718, 1984. https://doi.org/10.1155/S0161171284000740.